# SDR 2007FA0000354

- Difficulty date: April 2, 2007
- Submitted: April 25, 2007
- Operation: General aviation
- Aircraft: N200VU
- Make and model: Beech B200
- Aircraft serial: BB1393
- Engine: Pwa PT6*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS24266R12B12SN
- Condition: Corroded
- Location: Fire Detection
- Part time: 3,534 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS FLYING THROUGH IMC, WITH ALOT OF RAIN ON THEIR WAY TO DESTINATION.  AS THE CREW WAS LETTING DOWN TO LAND THE LT ENGINE FIRE LIGHT LIT UP.  THE CREW SCANNED ALL THE GAGES, AND DETERMINED THAT THIS WAS A FALSE LIGHT.  THE AC LANDED WITHOUT COMPLICATION.  UPON INSPECTION OF THE LT ENGINE FIRE DETECT SYSTEM, THE TECH FOUND SOME VERY LIGHT CORROSION AND MOISTURE ON THE J102 CONNECTOR PLUG, LOCATED ON THE LT ENGINE FIRE WALL.  THE MOISTURE AND CORROSION WAS REMOVED AND THE FIRE DETECT SYSTEM TESTED PROPERLY, THE AC WAS RETURNED TO SERVICE.  APPLING A THIN COATING OF DC-4 GREASE IN THE CONNECTOR PLUG WOULD PREVENT MOISTURE FROM ENTERING THE PLUG AND THEREFORE KEEP THE CORROSION OUT.  (K)
